# SDR UALA2012010900192

- Difficulty date: January 6, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 61,015 hours, 21,373 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR WILL NOT ARM OR DISARM.  CLEANED DEBRIS FROM GIRT BAR, CHECKED OKAY.
